# SDR DALA2022042502901

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 29,343 hours, 3,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 FABRICATE SEAT TRACK SECTION REPAIR AND COUPLING (2EA) TO BE INSTALL O N -Y2462 LOC. BTW FR39.1 TO FR39.2 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEAT TRACK SECTION REPAIR ON -Y2462 LOC. BTW FR 39.1 TO FR 39.2 AND COUPLINGS REPAIR (2 E/A). REF A330 SRM 53-31-15-300-002. (2207315)
